# SDR QXEA2019052800225

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 41,934 hours, 44,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3335
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT "NORMAL" BACKLIGHT IS OUT. REMOVED FROM SERVICE. RELAMPED F/A EMERGENCY "NORMAL" BACK LIGHT AT FWD F/A JUMPSEAT. FUNCTIONS AS REQUIRED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
